Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 103, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the relationship of AP, RS and CEP in congruence modular varieties. II
Clifford Bergman and Ralph McKenzie.
Proc. Amer. Math. Soc. 103 (1988), 335-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943041
A special case of positivity
S. P. Dutta.
Proc. Amer. Math. Soc. 103 (1988), 344-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943042
The longest chain among random points in Euclidean space
Béla Bollobás and Peter Winkler.
Proc. Amer. Math. Soc. 103 (1988), 347-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943043
Tame objects for finite commutative Hopf algebras
William C. Waterhouse.
Proc. Amer. Math. Soc. 103 (1988), 354-356
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943044
Injective dimension of some divisible modules over a valuation domain
Silvana Bazzoni.
Proc. Amer. Math. Soc. 103 (1988), 357-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943045
The cancellation problem for function fields
James K. Deveney.
Proc. Amer. Math. Soc. 103 (1988), 363-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943046
Quasi-atoms and complete distributivity
Zi Ke Deng.
Proc. Amer. Math. Soc. 103 (1988), 365-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943047
Polarity in a completely distributive complete lattice
Zi Ke Deng.
Proc. Amer. Math. Soc. 103 (1988), 371-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943048
Subnormal subgroups in $U(ZG)$
Jairo Gonçalves, Jürgen Ritter and Sudarshan Sehgal.
Proc. Amer. Math. Soc. 103 (1988), 375-382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943049
A sequence well dispersed in the unit square
J. P. Lambert.
Proc. Amer. Math. Soc. 103 (1988), 383-388
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943050
Differential basis, $p$-basis, and smoothness in characteristic $p>0$
Andrzej Tyc.
Proc. Amer. Math. Soc. 103 (1988), 389-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943051
Spots over analytically normal local domains
Judith D. Sally.
Proc. Amer. Math. Soc. 103 (1988), 395-396
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943052
On the finiteness of the projective dimension of certain ideals
Antonio G. Rodicio.
Proc. Amer. Math. Soc. 103 (1988), 397-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943053
A finiteness theorem for linear semigroups
Yechezkel Zalcstein.
Proc. Amer. Math. Soc. 103 (1988), 399-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943054
Nil algebras with nonradical tensor square
Edmund R. Puczyłowski.
Proc. Amer. Math. Soc. 103 (1988), 401-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943055
An inequality for the integral means of a Hadamard product
Miroslav Pavlović.
Proc. Amer. Math. Soc. 103 (1988), 404-406
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943056
Browder spectral systems
Raúl E. Curto and A. T. Dash.
Proc. Amer. Math. Soc. 103 (1988), 407-413
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943057
Support points of subordination families
D. J. Hallenbeck.
Proc. Amer. Math. Soc. 103 (1988), 414-416
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943058
On joint hyponormality of operators
Ameer Athavale.
Proc. Amer. Math. Soc. 103 (1988), 417-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943059
The spectra of certain elliptic operators in $R^{N}$
Terence Brenner.
Proc. Amer. Math. Soc. 103 (1988), 424-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943060
Infinite tensor products of commutative subspace lattices
Bruce H. Wagner.
Proc. Amer. Math. Soc. 103 (1988), 429-437
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943061
An integral criterion for normal functions
Rauno Aulaskari and Peter Lappan.
Proc. Amer. Math. Soc. 103 (1988), 438-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943062
Local uncertainty inequalities for compact groups
John F. Price and Alladi Sitaram.
Proc. Amer. Math. Soc. 103 (1988), 441-447
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943063
The area of the complement of a conformally rigid domain
Marius Overholt.
Proc. Amer. Math. Soc. 103 (1988), 448-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943064
A comparison theorem for linear difference equations
P. W. Eloe.
Proc. Amer. Math. Soc. 103 (1988), 451-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943065
Compact homomorphisms of $C^{*}$-algebras
F. Ghahramani.
Proc. Amer. Math. Soc. 103 (1988), 458-462
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943066
Polynomials associated to characters
Alexandre Turull.
Proc. Amer. Math. Soc. 103 (1988), 463-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943067
Multiple nontrivial solutions of semilinear elliptic equations
Norimichi Hirano.
Proc. Amer. Math. Soc. 103 (1988), 468-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943068
$p$-harmonic functions in the plane
Juan J. Manfredi.
Proc. Amer. Math. Soc. 103 (1988), 473-479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943069
The density of peak points in the Shilov boundary of a Banach function algebra
Taher G. Honary.
Proc. Amer. Math. Soc. 103 (1988), 480-482
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943070
Martin compactifications of the punctured disk with close to rotation free densities
Toshimasa Tada.
Proc. Amer. Math. Soc. 103 (1988), 483-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943071
On the maximal Riesz-transforms along surfaces
Lung-Kee Chen.
Proc. Amer. Math. Soc. 103 (1988), 487-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943072
Continuous functions with everywhere infinite variation with respect to sequences
Z. Buczolich.
Proc. Amer. Math. Soc. 103 (1988), 497-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943073
Convex sets and subharmonicity of the distance function
M. J. Parker.
Proc. Amer. Math. Soc. 103 (1988), 503-506
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943074
Weighted norm inequalities and uniform algebras
Takahiko Nakazi.
Proc. Amer. Math. Soc. 103 (1988), 507-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943075
Hyperbolic lengths of geodesics surrounding two punctures
Joachim A. Hempel and Simon J. Smith.
Proc. Amer. Math. Soc. 103 (1988), 513-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943076
On the representation formulas for the functions in class $Σ^{*}(p,w_{0})$
Yuh Lin Chang.
Proc. Amer. Math. Soc. 103 (1988), 517-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943077
Functions whose derivative has positive real part
R. R. London.
Proc. Amer. Math. Soc. 103 (1988), 521-524
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943078
Coefficient bounds for convex functions of bounded type
K.-J. Wirths.
Proc. Amer. Math. Soc. 103 (1988), 525-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943079
Bounded sequence-to-function Hausdorff transformations
Constantine Georgakis.
Proc. Amer. Math. Soc. 103 (1988), 531-542
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943080
A note on unique continuation for Schrödinger’s operator
Carlos E. Kenig and Christopher D. Sogge.
Proc. Amer. Math. Soc. 103 (1988), 543-546
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943081
A learning theorem for linear operators
Jan Mycielski.
Proc. Amer. Math. Soc. 103 (1988), 547-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943082
Totally accretive operators
Ralph deLaubenfels.
Proc. Amer. Math. Soc. 103 (1988), 551-556
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943083
When do Sobolev spaces form a Hilbert scale?
Andreas Neubauer.
Proc. Amer. Math. Soc. 103 (1988), 557-562
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943084
Products of completion regular measures
Constantinos Gryllakis.
Proc. Amer. Math. Soc. 103 (1988), 563-568
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943085
Small sets of infinite type are benign for the $\overline∂$-Neumann problem
Harold P. Boas.
Proc. Amer. Math. Soc. 103 (1988), 569-578
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943086
Best approximation in metric spaces
Roshdi Khalil.
Proc. Amer. Math. Soc. 103 (1988), 579-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943087
Too long shadow boundaries
Tudor Zamfirescu.
Proc. Amer. Math. Soc. 103 (1988), 587-590
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943088
A note on Paley-Wiener-Zygmund stochastic integrals
Chull Park and David Skoug.
Proc. Amer. Math. Soc. 103 (1988), 591-601
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943089
The influence of the initial distribution on a random walk
Wolfgang Stadje.
Proc. Amer. Math. Soc. 103 (1988), 602-606
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943090
Continuity of excessive harmonic functions for certain diffusions
Z. R. Pop-Stojanović.
Proc. Amer. Math. Soc. 103 (1988), 607-611
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943091
Discrete symmetry, toral symmetry and the Euler characteristic of manifolds
Ştefan Papadima.
Proc. Amer. Math. Soc. 103 (1988), 612-614
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943092
Basins for general nonlinear Hénon attracting sets
Sam Patterson and Clark Robinson.
Proc. Amer. Math. Soc. 103 (1988), 615-623
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943093
Area-preserving homeomorphisms of the open disk without fixed points
Steve Alpern.
Proc. Amer. Math. Soc. 103 (1988), 624-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943094
Can the fundamental (homotopy) group of a space be the rationals?
Saharon Shelah.
Proc. Amer. Math. Soc. 103 (1988), 627-632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943095
Sequential conditions and free products of topological groups
Sidney A. Morris and H. B. Thompson.
Proc. Amer. Math. Soc. 103 (1988), 633-638
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943096
Localizations in universal topological categories
F. Cagliari and S. Mantovani.
Proc. Amer. Math. Soc. 103 (1988), 639-640
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943097
Fine uniformity and the locally finite hyperspace topology
S. A. Naimpally and P. L. Sharma.
Proc. Amer. Math. Soc. 103 (1988), 641-646
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943098
Tutte polynomials and link polynomials
François Jaeger.
Proc. Amer. Math. Soc. 103 (1988), 647-654
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943099
Sheaves with finitely generated isomorphic stalks and homology manifolds
Jerzy Dydak and John Walsh.
Proc. Amer. Math. Soc. 103 (1988), 655-660
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943100
$k$-to-$1$ functions between graphs with finitely many discontinuities
Jo Heath.
Proc. Amer. Math. Soc. 103 (1988), 661-666
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943101
Remark on a generalized quasivariational inequality
Won Kyu Kim.
Proc. Amer. Math. Soc. 103 (1988), 667-668
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943102